# SDR FDEA202311161857

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,228 hours, 36,123 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 114N301219
- Condition: Leaking
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN SHORT FINAL AFTER FULLY CONFIGURED, L HYD SYS  PRESS EICAS CAME ON. LANDED WITH ROLL TO RIGHT, NO  NOSE WHEEL STEERING.     FACT 15NOV23 23:59   MEM U  AMM: 20-10-10-4  AMM: 29-11-00-2  FIM: 29-11 F/T 808  AMM: 32-21-09-4  DURING INSPECTION AND CHECK FOUND NO DPI'S POPPED  FOR LH HYD SYS. REMOVED AND REPLACED NLG HYD FLEX  LINE PER AMM. FILLED LH RSVR SYSTEM.  PERFORMED ENG  RUN PER FIM. OPS AND LEAK CHECKS GOOD AT THIS TIME.  NOSE WHEEL STEERING OPERATES PROPERLY. A/C OK FOR  SERVICE
